# SDR MWEA010159

- Difficulty date: February 19, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911422503
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STATION 980, 2 INCHES BELOW LONGERON 2 RIGHT.  FABRICATED AND INSTALLED DOUBLER.
